# SDR DLL10952373

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, MESC STRINGER CRACKED AT ATR 33, FS 975.  CORR:   DRILLED UP NEW STRINGER AND SPLICE PER SRM 53-13-00.  INSTALLED NEW STRINGER/SPLICE PER SRM 53-13-00 FIG 804.
